# SDR SIMA2019080705005

- Difficulty date: July 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,697 hours, 32,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EACH EMERGENCY LIGHT STRIPS FLOOR ANGLES  ARE CRACKED.-C/A-COMPLETE:REPLACED 4 EACH EMERGENCY LIGHT STRIP FLOOR ANGLES AND INSERTED EMERGENCY LIGHT STRIPS IN ANGLE PROFILES READY TO INSTALL ON AIRCRAFT SEE BOW324814 FOR INSTALLATION OF EMERGENCY LIGHT STRIPS ON AIRCRAFT.
